# SDR DALA2014122206676

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD AND OTBD RIBS FWD BORES STA XIS 136 AT LT SLAT PANEL NR 1. AREAS WERE REWORKED AND MEASURED INBD HOLE 0.938", OTBD HOLE 0.938".  THEREFORE OUT OF LIMITS IAW SRM 57-02, PAR 9C (1).  BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9C (2) 51-10-3, PAR 21, 51-30-10 PAR 7,8.
